# SDR SWAA2024050876399

- Difficulty date: April 18, 2024
- Submitted: May 8, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 500i S26r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[DOT W491] FWD CARGO AT STA.500 I AT S-26R; LOCATED UNDER RIGHT TRANSITION PANEL STRINGER CLIP CRACKED.<[01] REMOVED AND REPLACED IAW BOEING DRW143A1233 REV:A AND B737-800 SRM 51-40-02;[02] VERIFIED REMOVED AND REPLACED IAW BOEING DRW143A1233 REV:A AND B737-800 SRM 51-40-02
